Bulletin of the Section of Logic 21/2 (1992)


  1. Authors:
    Katsumi SASAKI

    Title:
    The disjunction property of the logics with axioms of only one variable

    Pages:
    40-46
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Kazimierz SWIRYDOWICZ

    Title:
    Regular modal logics inconsistent if LT is added: a contribution to the topography of the lattice of modal logics

    Pages:
    47-54
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Szabolcs MIKULAS

    Title:
    The completeness of the Lambek calculus with respect to relational semantics

    Pages:
    55-66
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Richard SYLVAN

    Title:
    Blending semantics for "if" as a one-place nonassertive with semantics for the conditional

    Pages:
    67-71
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Ewa GRACZYNSKA

    Title:
    EIS for nilpotent shifts of varieties

    Pages:
    72-78
    File:
    bibtex
    Abstract ( + )